$0.00
FREE SHIPPING OVER $99*

Nurofen Zavance Tablet 72

  Product ID: 62226

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Nurofen Zavance Tablet 72

Nurofen Zavance Tablet 72

Product ID: 62226
$14.49
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

Nurofen Zavance Tablets absorbed up to twice as fast as standard Nurofen.

Nurofen Zavance is fast and effective in the temporary relief of pain and/or inflammation associated with:

- Headache.

- Migraine Headache.

- Tension Headache.

- Muscular Pain.

- Cold & Flu Symptoms.

- Period Pain.

- Dental Pain.

- Sinus Pain.

- Back Pain.

- Arthritic Pain.

Reduces Fever.

Warnings

Do not give Nurofen Zavance tablets to children under 7 years. Nurofen for Children products are available.

CAUTION

Keep out of reach of children.

Ingredients

Sodium Ibuprofen Dihydrate 256mg (equiv. ibuprofen 200mg)

Directions

Dosage: Take with water.
Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

Before use - seek medical advice if:
- You suffer from asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- You are taking medication regularly or are 65 years or over.
- Children suffering from dehydration through diarrhoea and/or vomiting.
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 15ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;